Question of the Week # 135

Q135) A 45 year old woman was recently diagnosed with Stage II right sided breast cancer with positive axillary lymphnodes. The tumor was positive for estrogen receptors. She received lumpectomy followed by chemotherapy and then, radiation. She is then placed on Tamoxifen three weeks ago. The patient has been experiencing severe hot flashes since the start of Tamoxifen therapy. Most important next step in management:

A) Discontinue Tamoxifen

B) Start Fluoxetine

C) Start Venlafaxine

D) Start low dose estrogen pills

E) Reassure that symptoms will abate

3 Responses

  1. E

  2. e- reassurance that symptoms would abate

  3. E

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: